# SDR ASAA2023102845893

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 56,853 hours, 16,945 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT EXTINGUISHES WITH M.C. RESET. GROUNDED - YES. ACCOMPLISHED ZONE TEMP BITE CK PER FIM 21-62 TASK 801. #2 ZONE TEMP CONTROL LOGGED FLIGHT DECK TRIM VALVE FAULT - CLEARED WITH RESET. RAN BITE CHECK AGAIN - NO FAULTS NOTED. OK FOR SERVICE.
